# SDR DALA2023122710657

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 OUT OF LIMITS DAMPING FLUID LEVEL INDICATOR AT ROTARY SNUBBER OF L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00639: SNUBBER ASSY WAS REPLACED AND EFFECTIVITY WAS VERIFIED PER B757-200 IPC 52-11. (0127304)
